Pupillary reactions in rabbits exposed to small doses of Sr90
- 16 Downloads
Experiments were conducted on rabbits with the initial signs of chronic radiation sickness. The following changes were observed in the affected animals: decrease of pupillary reaction to light and intensification of pupillary reactions induced by pharmacological substances affecting the central nervous system and the ganglionic apparatus (morphine, nicotine, tetraethylammonium). Reaction of the pupils to pilocarpine and homatropine remained unchanged.
KeywordsPublic Health Nervous System Central Nervous System Nicotine Morphine
Unable to display preview. Download preview PDF.
- 1.V. V. Zakusov, Pharmacology of the Nervous System [in Russian] (Leningrad, 1953).Google Scholar
- 2.D. I. Zakutinskii, Med. Radiol.2, 22 (1957).Google Scholar
- 3.N. P. Kravkov, Fundamentals of Pharmacology [in Russian] (Moscow-Leningrad, 1930) Part 1.Google Scholar
- 4.M. P. Nikolaev, Farmakol. i Toksikol.3, 4 3 (1940).Google Scholar